# SDR SWAA2023090697211

- Difficulty date: September 6, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 54,457 hours, 30,034 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1DEF CENTER ISLE PHOTOLUMINESCENT STRIP HAS MOISTURE IN IT AND LOOSE.<[01] REMOVED AND REPLACED 1DEF PHOTOLUMINESCENT STRIIP IAW AMM 33-51-15.
